# SDR DALA2014102205707

- Difficulty date: October 21, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 41,859 hours, 13,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CREASE BEAM INNER ANGLE AT BS 1580.  REPAIRED IAW ER/A 529950-14, REV ORIGINAL.
